# SDR HEEA078533

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,553 hours
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Gear
- Condition: Worn
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 02527730007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN DRIVE SPLINES. REPLACED WITH SERVICEABLE FUEL PUMP.
